Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2017, Article ID 2195152, 7 pages
Research Article

A Generalization of the Krätzel Function and Its Applications

1Department of Mathematics, University of Marmara, Istanbul, Turkey
2Department of Mathematics, Ithaca College, Ithaca, NY 14850, USA

Correspondence should be addressed to Osman Yürekli; ude.acahti@ilkeruy

Received 26 July 2016; Revised 26 December 2016; Accepted 5 January 2017; Published 26 January 2017

Academic Editor: Ming-Sheng Liu

Copyright © 2017 Neşe Dernek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Neşe Dernek, Ahmet Dernek, and Osman Yürekli, “A Generalization of the Krätzel Function and Its Applications,” Journal of Mathematics, vol. 2017, Article ID 2195152, 7 pages, 2017.